# SDR SWIA200110256

- Difficulty date: October 16, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 3,236 hours, 2,075 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING RETRACTION OF FLAPS, RECEIVED FLAPS FAIL CAUTION MESSAGE WHEN FLAP HANDLE WAS MOVED FROM 20 DEGREES TO 8 DEGREES.  FLAPS WOULD NOT GO OUT OF 20 DEGREES.  VISUAL INSPECTION CONFIRMS FLAPS AT 20 DEGREES.  COMPLIED WITH AD 98-20-01.  ALL CHECK GOOD.  NO DEFECTS NOTED.
